Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Burning scalp, red rashes in skin. Cortisol level low. Cause for burning scalp?

thisis Dr.zobaida Akhter, age 56, female, have hypothyrodism always under control, cortisol level is very low, sgpt 77 , sgot 50. 2 months bac i used dye and started burning scalp and red rashes in skin. took anti allergic and taking steroid, stopped dye but not getting relief. What is the cause? cortisol, allergy or liver counting. Kindly let me know who will take care of this. I have always burning sensation in side face and scalp, hair is becoming thin. I want to apply dy and o vercome thjis allergy
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, doc..

You should consult dermatologist.

You might developed irritant contact dermatitis due to dye.

For ever, you forget to apply dye.

Dye contains notorious chemical PPD , you may be knowing.. which is responsible to cause ICD.


Now you have only burning sensation on scalp and side of face.. Right?

Take fuoxetin 10 mg, vitamin B12 and Pain killer till you feel better.

I think, you might be having Herpes Zoster , undiagnosed.. Now healed leaving burning herpetic neuralgia... You may take gabapentin or pregabalin..if. Not relieved...consult dermatologist..ok

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Fri, 16 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor